# SDR USAA051386

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE 727B THRU 727D CORRODED.  FABRICATED AND INSTALLED REPAIR PART IAW SRM 53-60-53, DEFECT SIZE: 1 INCH CORROSION.
